MathSciNet Relay Station
MathSciNet bibliographic data
MR829322 (87j:35286) 35P25 (35J10 47F05)
Intissar, Ahmed A polynomial bound on the number of the scattering poles for a potential in even-dimensional spaces ${\bf R}\sp n$. Comm. Partial Differential Equations 11 (1986), no. 4, 367–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement